# SDR CCHA088667

- Difficulty date: August 9, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N911CK
- Make and model: Urocop EC135T1
- Aircraft serial: 0138
- Aircraft time: 1,416 hours
- Engine: Tmeca ARRIUS2B1
- Engine time: 1,416 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0319928460
- Part serial: 322B
- Condition: Defective
- Location: Engine
- Part time: 1,445 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ENGINE DEGRADE LIGHT IN FLIGHT RETURNING TO BASE. MEMORY FAULT CODES 117 & 118. (RESOLVER & FEDEC FAIL) FAULT CODES CLEARED UPON NEXT START, HOWEVER TOT DURING START REACHED 895 FOR ONE SECOND. REPLACED HMU WITH S/N 198B.
